MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient called 911 after receiving a very high result on their blood glucose meter.When the paramedics arrived at the patient's home, they tested the patient's blood glucose with a different device and received a result 60 points lower than that returned by the patient's meter.The patient did not indicate whether the compared readings were taken within 15 minutes of one another and the specific values of the compared results were not provided.The patient did not indicate whether they performed control solution tests on their meter to verify device.The patient did not allege injury and did not provide specific details regarding assistance provided by paramedics or whether treatment was administered.
 
Additional Manufacturer Narrative
Following the alleged event, the patient called customer support.Customer support attempted to perform troubleshooting and run control solution tests via telephone with the patient, but the patient refused troubleshooting and requested a replacement device.A review of reading logs transmitted by the affected device was performed.Device records showed three l1 control solution tests and zero l2 control solution tests logged by the meter.All l1 control solution test results were within the specified range.No evidence of back-to-back readings more than 15% apart on the affected device was found.Device records show patient blood glucose levels were frequently in the 300s and 400s.Based on this information, it was determined that the device functioned per specification and as intended by alerting the patient to elevated blood glucose levels.Though there is no evidence or allegation of health impact to the patient, this event is being reported out of an abundance of caution due to the patient calling 911 and receiving emergency medical assistance.The patient was contacted more than three (3) times after the event to request additional information and return of the affected device.To date, the patient has not responded, and the affected device has not been received for evaluation.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key19934584
Report Number3008514395-2024-00007
Device Sequence Number4876258
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown